# SDR P5CA2024032300006

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 53,753 hours, 8,392 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Broken
- Location: Bg Steering
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BODY GEAR STEERING EICAS MESSAGE. RTO AT LOW SPEED( PERFORMED DVI OF R/H BODY GEAR AND FOUND R/H BODY GEAR, R/H ACTUATOR BROKEN. PERFORMED CONDITIONAL INSPECTION PER AMM 05-41-07. NO FURTHER DAMAGE NOTED.   )
